Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2006 (2006), Article ID 14816, 13 pages
http://dx.doi.org/10.1155/AAA/2006/14816

A note on the difference schemes for hyperbolic-elliptic equations

1Department of Mathematics, Fatih University, Buyukcekmece, Istanbul 34500, Turkey
2Department of Computer Sciences, Turkmen Politechnical Institute, Ashgabat, Turkmenistan
3Institute of Mathematics, Hebrew University, Jerusalem Givat Ram 91904, Israel
4Universidade Federal do Ceará, Brazil

Received 31 October 2004; Accepted 20 January 2005

Copyright © 2006 A. Ashyralyev et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Ashyralyev, “The stability of difference schemes for partial differential equations of mixed types,” in Proceedings of the Sec. Int. Symp. on Math. and Comp. Appl., pp. 314–316, Inal, Baku, 1999. View at Google Scholar · View at MathSciNet
  2. A. Ashyralyev, “On well-posedness of the nonlocal boundary value problems for elliptic equations,” Numerical Functional Analysis and Optimization. An International Journal, vol. 24, no. 1-2, pp. 1–15, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. Ashyralyev and A. Hanalyev, “Coercive stability of nonlocal boundary value problem for parabolic equations in spaces of smooth functions,” Izvestiya Akademii Nauk Turkmenskoj SSR. Seriya Fiziko-Tekhnicheskikh, Khimicheskikh i Geologicheskikh Nauk, no. 3, pp. 3–10, 1996 (). View at Google Scholar
  4. A. Ashyralyev and A. Hanalyev, “Coercive estimate in Holder norms for parabolic equations with a dependent operator,” in Modeling the Processes in Exploration of Gas Deposits and Applied Problems of Theoretical Gas Hydrodynamics, pp. 154–162, Ilim, Ashgabat, 1998. View at Google Scholar · View at MathSciNet
  5. A. Ashyralyev, A. Hanalyev, and P. E. Sobolevskii, “Coercive solvability of the nonlocal boundary value problem for parabolic differential equations,” Abstract and Applied Analysis, vol. 6, no. 1, pp. 53–61, 2001. View at Publisher · View at Google Scholar
  6. A. Ashyralyev and G. Judakova, “A note on the nonlocal boundary value problem for hyperbolic-elliptic equations in a Hilbert space,” in Proceeding of the International Conference “Modern Mathematical Problems”, pp. 66–70, Institute of Mathematics of ME and RK, Astana, 2002. View at Google Scholar
  7. A. Ashyralyev and I. Karatay, “On the second order of accuracy difference schemes of the nonlocal boundary value problem for parabolic equations,” Functional Differential Equations, vol. 10, no. 1-2, pp. 45–63, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. Ashyralyev and B. Kendirli, “Well-posedness of the nonlocal boundary value problems for elliptic equations,” Functional Differential Equations, vol. 9, no. 1-2, pp. 33–55, 2002. View at Google Scholar · View at MathSciNet
  9. A. Ashyralyev and I. Muradov, “On hyperbolic-parabolic equations in a Hilbert space,” in Probl. of Math. and of Econ. Mod. of Turkm., pp. 26–28, TNEI, Ashgabat, 1995. View at Google Scholar
  10. A. Ashyralyev and P. E. Sobolevskii, “A note on the difference schemes for hyperbolic equations,” Abstract and Applied Analysis, vol. 6, no. 2, pp. 63–70, 2001. View at Publisher · View at Google Scholar
  11. A. Ashyralyev and H. Soltanov, “On elliptic-parabolic equations in a Hilbert space,” in Proceeding of the IMM and CS of Turkmenistan, no. 4, pp. 101–104, Ilim, Ashgabat, 1995. View at Google Scholar · View at MathSciNet
  12. A. Ashyralyev and A. Yurtsever, “On a nonlocal boundary value problem for semilinear hyperbolic-parabolic equations,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, vol. 47, no. 5, pp. 3585–3592, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. A. Ashyralyev, A. Yurtsever, and G. Judakova, “On hyperbolic-elliptic equations in a Hilbert space,” in Some Problems of Applied Mathematics, pp. 70–79, Fatih University, Istanbul, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. D. Bazarov and H. Soltanov, Some Local and Nonlocal Boundary Value Problems for Equations of Mixed and Mixed-Composite Types, Ylym, Ashgabat, 1995. View at Zentralblatt MATH · View at MathSciNet
  15. T. D. Džuraev, Boundary Value Problems for Equations of Mixed and Mixed-Composite Types, “Fan”, Tashkent, 1979.
  16. Yu. S. Èĭdel'man, “Well-posedness of the direct and the inverse problem for a differential equation in a Hilbert space,” Akademī ya Nauk Ukraï ni. Dopovī dī Doklady. Matematika, Prirodoznavstvo, Tekhnī chnī Nauki, no. 12, pp. 17–21, 1993 (Russian). View at Google Scholar
  17. Yu. S. Èĭdel'man and I. V. Tikhonov, “On well-posed problems for a special kind of evolution equation,” Matematicheskie Zametki, vol. 56, no. 2, pp. 99–113, 1994 (Russian). View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. V. I. Gorbachuk and M. L. Gorbachuk, Boundary Value Problems for Operator-Differential Equations, “Naukova Dumka”, Kiev, 1984.
  19. S. G. Kreĭn, Linear Differential Equations in a Banach Space, Izdat. “Nauka”, Moscow, 1967.
  20. M. S. Salakhitdinov, Equations of Mixed-Composite Type, Izdat. “Fan” Uzbek. SSR, Tashkent, 1974.
  21. A. Shyralyev and A. Yurtsever, “Difference schemes for hyperbolic-parabolic equations,” Functional Differential Equations, vol. 7, no. 3-4, pp. 189–203, 2000. View at Google Scholar
  22. A. L. Skubachevskii, Elliptic Functional-Differential Equations and Applications, vol. 91 of Operator Theory: Advances and Applications, Birkhäuser Verlag, Basel, 1997. View at Zentralblatt MATH · View at MathSciNet